# SDR TWAA9901306

- Difficulty date: January 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49925
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND SIDEWALL FLOOR MEMBRANE WITH CORROSION BETWEEN LONGERON 655 AND 658.  CUT OUT CORRODED AREA, INSTALLED 3 INCH BY 16 INCH 2024T3 0.032 DOUBLER, PER SRM 53-01, PG 18 FIG 4.
